Skip to Content

Can't hardly walk after taking Avelox for 5 day. Will my strength come back?

Responses (2)

Marvell 2 Mar 2012

Your pain should get better ... and hopefully it has resolved by now. Next time if you are taking a similar antibiotic and you feel any sort of pain during the course of treatment then it is a good idea to contact the doctor and perhaps have it changed to something else that won't cause severe side effects like this.

Avelox (moxifloxacin) is an antibiotic in a group of drugs called fluoroquinolones. Moxifloxacin fights bacteria in the body.

Avelox is used to treat different types of bacterial infections.

https://www.drugs.com/avelox.html

rachy2cminor 22 Feb 2013

Your best hope to recover is to immediately stop taking the Avelox and start taking large doses of chelated magnesium.. Good luck; I took Avelox 3 years ago and my tendons have never been the same since.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions